# SDR SWAA2012122110818

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11086
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EXIT SLIDE LIGHT IS INOP.  RECONNECTED CONNECTOR D11086 PER SWPM 20-60-06.  OPERATIONAL CHECK OF AFT ENTRY DOOR EMERGENCY EXIT SLIDE LIGHT PERFORMED PER 33-51-00-720-801 AND CHECK IS GOOD.
